MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 OTW; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 OTW; PERIPHERAL DILATATION CATHETER
Model Number B2040-100
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a 4x100mm armada 35 percutaneous transluminal angioplasty (pta) was received by the customer with blood on the outside packaging.The device was not used and there was no patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned and the reported complaint was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Based on the information reviewed and analysis of the returned device, the reported contamination appears to be due to case circumstances.The noted contamination (blood) was likely due to handling of the packaging at the account.The noted crushed portion on the bottom right-hand corner of the chipboard box may have occurred during transport for return of the device.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
ARMADA 35 OTW
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9916678
Report Number2024168-2020-03272
Device Sequence Number654578
Product Code LIT
UDI-Device Identifier08717648155116
UDI-Public08717648155116
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberB2040-100
Device Catalogue NumberB2040-100
Device Lot Number80511G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2020
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1